MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-500
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 09 december 2021, senseonics was made aware of an incident where user received high reading with her glucometer ( hyperglycemia) due to inaccuracies in sensor readings.
 
Additional Manufacturer Narrative
The complaint was investigated, and the mismatch on (b)(6) 2021 at 11:27 am was confirmed.The investigation revealed that the inaccuracy was due to a sudden drop in both the on and off channels, affecting the glucose modulation.The root cause of such a behavior is potentially a delamination, which cleared a moment later, allowing the glucose response to get back to normal again.Per case notes of associated sensor inaccuracies case (b)(4), sensor is working fine.No further investigation was found necessary for this complaint.As per notes, user wasn't symptomatic and didn't seek medical treatment because she was able to solve the event by herself.H6.Investigation findings updated to 3224 and 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key13200986
Report Number3009862700-2022-00002
Device Sequence Number11840995
Product Code QCD
UDI-Device Identifier00817491021441
UDI-Public00817491021441
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/17/2022
Device Model Number102208-500
Device Catalogue NumberFG-3300-01-001
Device Lot Number122683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date01/08/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale